Descriptive Sets and the Topology of Nonseparable Banach Spaces
Serdica Mathematical Journal, Tome 27 (2001) no. 1, pp. 1-66 Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library

Voir la notice de l'article

This paper was extensively circulated in manuscript form beginning in the Summer of 1989. It is being published here for the first time in its original form except for minor corrections, updated references and some concluding comments.
Keywords: σ-Relatively Discrete Network, σ-Scattered Network, Descriptive Banach Space, σ-Fragmented Space
@article{SMJ2_2001_27_1_a0,
     author = {Hansell, R.},
     title = {Descriptive {Sets} and the {Topology} of {Nonseparable} {Banach} {Spaces}},
     journal = {Serdica Mathematical Journal},
     pages = {1--66},
     year = {2001},
     volume = {27},
     number = {1},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/SMJ2_2001_27_1_a0/}
}
TY  - JOUR
AU  - Hansell, R.
TI  - Descriptive Sets and the Topology of Nonseparable Banach Spaces
JO  - Serdica Mathematical Journal
PY  - 2001
SP  - 1
EP  - 66
VL  - 27
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/SMJ2_2001_27_1_a0/
LA  - en
ID  - SMJ2_2001_27_1_a0
ER  - 
%0 Journal Article
%A Hansell, R.
%T Descriptive Sets and the Topology of Nonseparable Banach Spaces
%J Serdica Mathematical Journal
%D 2001
%P 1-66
%V 27
%N 1
%U http://geodesic.mathdoc.fr/item/SMJ2_2001_27_1_a0/
%G en
%F SMJ2_2001_27_1_a0
Hansell, R. Descriptive Sets and the Topology of Nonseparable Banach Spaces. Serdica Mathematical Journal, Tome 27 (2001) no. 1, pp. 1-66. http://geodesic.mathdoc.fr/item/SMJ2_2001_27_1_a0/